# SDR SWAA2025072984484

- Difficulty date: June 22, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LINING ENTRY DOOR NUT ASSIST HANDLE AT FWD GALLEY AREA (4 EA).   REPLACED LINING ENTRY DOOR NUT ASSIST HANDLE AT FWD GALLEY AREA (4 EA) IAW AMM 52-11-31-400-802 STEP 3. G. ITEM. (2).
